Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Frequent epileptic attacks while on eptoin medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   hello
User :   i have epilepsy
Doctor :   ok
Doctor :   since when you have
User :   could u advise
Doctor :   provide your age, gender, occuaption
User :   from when i was 12
User :   iam aged 19
User :   male
User :   student
Doctor :   ok
User :   i have been treated with eptoin
Doctor :   are you suing any medications
User :   no effect
User :   eptoin
Doctor :   ok
Doctor :   are you still getting epileptic attacks
User :   yes iam
User :   and it has become even more frequent
User :   doctors say the drug is not efective diagnosis is difficult
Doctor :   how often you get
Doctor :   if you are not responding to eptoin
User :   as often as thrice a month
Doctor :   there are various other drugs available
User :   could u suggest a few
Doctor :   i cannot prescribe the medications
Doctor :   since i have not physically examined you
Doctor :   i suggest you to get physically examained bya neurologist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor